# SDR UPS00431748

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 65B107983
- Condition: Cracked
- Location: Ws 586
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, LEFT HAND WING NR 2 MAIN FUEL TANK WS 586 REAR SPAR FITTING HAD A 2 INCH CRACK APPROX AT UPPER RADIUS.  REPAIR PER QUERY NOTE 2/200 0 REPLY.  ACCOMPLISHED TEMPORARY REPAIR IAW EO B747-5720-10909 AAENDUM TO UPS SRM.  NOTE REPAIR MUST BE REPLACED WITH PERMANENT REPAIR WITHIN 18 MONTHS. PERMANENT REPAIR IS FITTING REPLACEMENT.
